# SDR UPS00434358

- Difficulty date: October 10, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SEAT TRACK AT UPPER DECK RBL 65, BETWEEN STA 560 AND 600 CORRODED AT SEVERAL LOCATIONS ON UNDERSIDE.  REMOVED CORROSION ACCORDING TO SRM 51-10-01, FOUND OUT OF LIMITS OF SRM 53-10-01.  REPLACED SEAT TRACK RBL 65 BETWEEN STA 560 AND 600 ACCORDING TO SRM 53-10-05 FIG 6.
